# SDR DALA2025060304243

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1001651) CORROSION ON BOX BEAM STA 948 LBL 24 AND RBL 24 AND 45 AT CPAX. BOX BEAM STA 948 LBL 24 AND RBL 24 AND 45 AT CPAX WERE REPLACED PER B737-800 SRM 51-40-02-0G.
